MAUDE Adverse Event Report: MEDTRONIC, INC EXPORT AP ASPIRATION CATHETER; CATHETER, EMBOLECTOMY

MEDTRONIC, INC EXPORT AP ASPIRATION CATHETER; CATHETER, EMBOLECTOMY
Model Number EXPORTAP
Medical Device Problem Codes Suction Problem (2170); Device Damaged by Another Device (2915); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one 6f export aspiration catheter, it was discovered that the guidewire lumen of the aspiration catheter was damaged.The guidewire lumen was noted to be damaged when suction was unsuccessful while inside the patient's body.The device was removed and the damage was noted to the guidewire lumen.Wire management issues occurred when the non-medtronic wire looped during use but did not occur inside the patient's body.The target lesion was located in the mid left anterior descending (lad) artery which exhibited mild tortuosity, no calcification and 95% stenosis.There was no damage noted to the packaging.The device was removed from the packaging per ifu with no issues.The device was inspected prior to use and prepped per ifu with no issues noted.Resistance was not noted during insertion of the device.Excessive force was not used during use.The guidewire was prepped as per ifu.The same model of product was replaced, and the procedure was successfully completed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: it was believed that the unsuccessful suction may be related to the damage to the export catheter.Annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXPORT AP ASPIRATION CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23531528
Report Number1220452-2025-00025
Device Sequence Number9140867
Product Code DXE
UDI-Device Identifier00613994431745
UDI-Public(01)00613994431745(17)270131(10)0012650541
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXPORTAP
Device Catalogue NumberEXPORTAP
Device Lot Number0012650541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/15/2025
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown